# SDR YENA201703160195

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 45,900 hours, 16,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE,  CORROSION WAS DISCOVERED ON FLOORBEAM AT L2 DOOR FRAME 68L SIDE, Y1292.  R & R THE BEAM IAW SRM 51-42-11, & 51-72-11.
